MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 AML 10.5 STD 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 AML 10.5 STD 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM
Model Number 1554-02-000
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to (b)(6): "transferral from orthopedic outpatient department because of stem fracture - prosthesis with signs of loosening.No trauma in anamnesis.Revision of stem to modular cementless stem with wire-osteosynthesis on (b)(6) 2020.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : examination of the returned device confirms the reported material fracture.The device was evaluated by a depuy material scientist.No material or manufacturing defects were observed in the femoral stem that could have contributed to the fracture.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot bs2a11.The device manufacturing records and material certs for this product/lot combination were reviewed.No deviations or anomalies were observed.Device history review the device manufacturing records and material certs for this product/lot combination were reviewed.No deviations or anomalies were observed.H10 additional narrative:.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Re-captured patient code.No code available (3191) was used to capture device revision or replacement.Removed code for fracture.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Affected side: right.

Brand Name
AML 10.5 STD 6.3 5/8 STD 12/14
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10098478
Report Number1818910-2020-12804
Device Sequence Number14109790
Product Code LPH
UDI-Device Identifier10603295058311
UDI-Public10603295058311
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1554-02-000
Device Catalogue Number155402000
Device Lot NumberBS2A11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/04/2020
07/08/2020
08/04/2020
09/08/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date06/08/2020
07/16/2020
08/04/2020
09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDURON 10D 50OD X 28ID; HIP BA BIO 28MM 12/14 + 1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight75